# SDR SWAA2021090815407

- Difficulty date: August 28, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 57,612 hours, 33,905 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 330 WE HEARD A LOUD BANG THEN ENGINE NUMBER 2 FAILED. AFTER COMPLETING ENGINE FAILURE QRH AND ENGINE INFLIGHT START QRH WE WERE ABLE TO RESTART ENG #2. ; NO INDICATION OF FIRE OR ABNORMAL ENGINE INDICATIONS. LANDING WEIGHT WAS 124.1 / [01] R&R'D #2 ENGINE PER TASK CARD TTG8Q0064PNJ. OPS. AND LEAK CHECK GOOD. ENGINE OFF: CFM56-7B24 SER.# OFF: 892201 ENGINE ON: CFM56-7B24/3 SER.#ON: 802330; [02] R&R'D #2 ENGINE PER MT# 771-00-01.; [03] CERTIFIED
